Skip to content

Read user comments about the side effects, benefits, and effectiveness of minocycline Oral.

Overall User Ratings

180 Total User Reviews

User Reviews

«Previous 16-20 of 147 Next»
Condition: Acne
1/17/2014 4:29:44 PM

Reviewer: 45-54 Female on Treatment for less than 1 month

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
After taking minocycline for two days (2 doses), my child thought he was going insane - baffling hours of crying, out of body experiences. It took 5-7 days to get the drug out of his system. He will NEVER try another acne oral medication again due to this experience. In fact, he said he would rather have acne than feel like he was going crazy.

Condition: Acne
1/15/2014 1:53:48 PM

Reviewer: 35-44 Female on Treatment for 1 to 6 months (Caregiver)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
caused pseudotumour cabreri (swelling around the brain) in my 13 year old daughter. Very very serious side effects!! Any problem with vision seek medical attention immediately.

Condition: Acne
1/8/2014 4:44:09 PM

Reviewer: 35-44 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I was prescribed this antibotic for the treatment of acne. After 2 days of use, I became depressed and after 4 days of use I was suicidal. I discontinued the antibotic and was 90% better within a couple of days.. Use caution on this medication!

Condition: Acne
12/17/2013 6:48:11 PM

Reviewer: Taggy, 65-74 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
Did not help the problem, got brown spots on the lower part of my legs, blurry vision, upset stomach. Not worth it.

Condition: Acne
11/5/2013 12:29:27 AM

Reviewer: 13-18 Female (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
My dermatologist put me on the antibiotic.The first few weeks of my time on minocycline were fine, but 3 weeks later a series of painful headaches, dizziness, double and blurred vision, and extreme nausea hit me. My primary doctor immediately dismissed my use of the medicine. although it seemed to improve my skin, the horrid side effects were definitely not worth it.

«Previous 16-20 of 147 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

sore foot
3 warning signs.
acupuncture needle on shoulder
10 tips to look and feel good.
mature woman holding fan in face
Symptoms and treatments.
disciplining a boy
Types, symptoms, causes.
psoriasis
What it looks like.
checking blood sugar
Symptoms and treatment.
man behind computer screen
10 possible causes.
Woman with itchy watery eyes
Common triggers.
man screaming
Making sense of symptoms.
human liver
What puts you at risk?
caregiver with parent
10 tips for daily life.
two male hands
Understanding RA.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.